HIV MEDICATION ARE TAKING A TOLL ON MY BODY
Sep 18, 2013
I am a 55 year old man living with HIV for 13 years my meds have taken a toll on my body. Extremly fatigued daily and my memory is terrible i used to be energentic and would be so active is this common for men over 55?
Response from Dr. Henry
Fatigue and memory problems become more common in the general populaton with aging so can be a challenge to sort out if there is a contribution in your case from either HIV or your treatments. A thorough clinical evaluation including possibly checking hormone levels (thyroid and testosterone) vitamin levels (vitamin D and others), mental health/stress/neurologic assessment are worth considering when experiencing fatigue and memory problems such as you describe. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Probability Of Getting HIV From Blowjob From A Prostitute
- Burning Penis After Unprotected Anal Sex Without Ejaculation Does It Mean I Have HIV
- Itchy Red Spots After Sex With Stripper Sign Of HIV AIDS
- Itchy Vagina After Genital Rubbing Sign Of HIV AIDS
- Red Eyes After Sex With Stripper Condom Broke Worried I Have HIV
- Can Mucous Is Anus Be An Std?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.